# SDR IPXA2016040401636

- Difficulty date: March 29, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,511 hours, 10,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337800000
- Condition: Bent
- Location: Frame 49
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FLOORBEAM, FRAME 49 IS BENT.  R & R CROSSBEAM IAW SRM 51-40-21 AND DWG A53813378.
